# SDR FDEA201003010553

- Difficulty date: March 1, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 74,213 hours, 25,266 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC27363
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E INBD FLAP LOWER SKIN IS DENTED AND GOUGED.  LT WING T/E INBD FLAP LOWER SKIN DENT CHECKS OUT OF LIMITS IAW SRM 57-10-00, FIG 48.  REMOVED DAMAGE IAW SRM 57-10-00, FIG 85.  MATERIAL ID 2024-T3 0.050, PO NR 6713573 IAW SRM 57-52-01, PG 3.  LOCATED AND DRILLED IAW SRM 57-10-00, FIG 85.  ALODINED AND PRIMED IAW SRM 51-21-01, FIG 2.  INSTALLED IAW SRM 57-10-00, FIG 85.
